# SDR ASAA2017081021596

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 11,478 hours, 3,794 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16GVRM
- Condition: Failed
- Location: Flight Deck
- Part time: 32,923 hours, 12,117 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEADING SELECT KNOB INTERMITTENTLY DOES NOT MOVE CURSOR WHEN ROTATED.  ACFT GROUNDED. VERIFIED DEFECT, REMOVED AND REPLACED MCP, IAW AMM 22-11-34. OPS CHECKED NORMAL. ALL LLM TESTS PASSED.
